# SDR UIEA2013122600616

- Difficulty date: December 26, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,933 hours, 630 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100800201
- Part serial: 1708
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TEMP & TOTAL FUEL ON OVERHEAD PANEL ARE HARD TO READ DUE TO MULTIPLE SEGMENTS OF DIGITS BEING ILLUMINATED SIMULTANEOUSLY.  R & R WITH NEW FUEL QTY INDICATOR MODULE.  PERFORMED OPERATIONS TEST OF FUEL QTY. INDICATING SYS IAW AMM 28-41-00-715-001-002, CHECKED NORMAL.
